T Nation

Infection?


#1

On monday this week I injected 1.5 ml of Test Enanthate into my right quad (lateralus) as tuesday rolled on the injection site started to become increasingly stiff and painful, so much so that i could not sleep that night. On wednesday i took action and took some anti inflamatories and iced the area. On thursday there was definate improvements and range of motion is back. Today my lateralus is very firm and still slightly swollen, however pain is minimal and my range of motion is full, a huge improvement from tuesday. However today i have noticed that the skin on the quad of the same leg is a little flush. There is no pain to touch the area and it is not ever over the site of the injection, however it is hotter than the rest of the area. Should I be concerned about infection? As the day has progressed my quad feels better and better but the redness of the skin remains. Should i be worried? ANyone have experience with this?


#2

This post was flagged by the community and is temporarily hidden.


#3

Look keep it clean. If you get that oily shit on you clean it up or you may break out. Sink it deep some people only use a 1" you should be sinking it in 1.5". ( 22 ga. is my pref.)Yeah it is going to be sore move it work it in. Another type of pain for more gain. Good luck.


#4

You are doing the right thing. Continue to ice and use anti-inflamitories.

An infection would be accompanied by fever, and later a cyst would form, which you would definitely be able to feel.

It sounds to me that two things could have happened: 1 you injected too close to the lymphatic system, thus stimulating an inflamitory response, also you may have injected without your leg being straight, which would make the pain worse.

2 your gear you could of gotten was a batch (I assume it is UG) that maybe the BA was too high in. I am of course also assuming that this was your first injection using the gear. If it wasn't your first injection then the first answer is probably more accurate. If the second is more probable, then check the gear - put a drop of oil on your tounge and see how badly it stings your toungue. If it gives you a metallic type taste and makes it slightly numb, then it isn't too bad, but if the droplet is really uncomfortable on your tounge - i.e. you feel pain and burning, then the the gear is too high in BA.

If this is the case, contact you supplier and see if they will give you a replacement. If the former is the case then try an injection in the delt or glute, as these sites are typically much less painfull to inject, and see what happens.

I am pretty positive however that it is not an infection.


#5

thanks for the reply everyone,

The discoloration threw me off a bit but i am fairly certain that it isnt an infection, also, no headaches or nausea. As for the gear it was the first shot from a new vial, so the BA might be slightly high, however i injected both delts instead of another quad injection, they are a little sore but nothing i can,t handle, i believe it may have just been a miscalculation last injection. Thanks again for the info evryone


#6

hey guys i took my first shot of test enanthate @ 300mg/ml and im on tenbolone acetate 75mg eod. I took a shot of enanthate 3 days ago in my glute and now i have a 100.7 fever, the spot of injection is extremely sore/painful when touched, sorta tender but no redness. It weas my first injection and i used sterile techniques. do i have an infection and if why?


#7

first, tren ace should be taken everyday. do you feel lethargic? i wouldnt worry too much but bump that tren ace to everyday.


#8

http://www.spotinjections.com/index3.htm

Make sure you follow the directions to the letter, esp about wiping down the top of the vial with alchohol and the site. I then tape the alchohol soaked cotton ball to the site.

Good luck!

HH